# SDR AALA20100113TUL05

- Difficulty date: December 7, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 34,616 hours, 4,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: A7107
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR SLIDE FAILED TO FULLY DEPLOY WHEN OPENED FROM OUTSIDE.  DOOR POWER ASSIST BOTTLE DISCHARGED.  REPLACED POWER ASSIST BOTTLE AND SLIDE AT LEFT NUMBER ONE DOOR.
